ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dynamics of polar solvation: Route to single exponential relaxation via translational diffusion

Bagchi, Biman and Chandra, Amalendu (1988) Dynamics of polar solvation: Route to single exponential relaxation via translational diffusion. In: Proceedings of the Indian Academy of Sciences - Chemical Sciences, 100 (4). pp. 353-357.

[img]
Preview
PDF
Dynamics_of_polar_solvation.pdf - Published Version

Download (228Kb)
Official URL: http://www.springerlink.com/content/f68v8537679613...

Abstract

A microscopic theoretical calculation of time-dependent solvation energy shows that the solvation of an ion or a dipole is dominated by a single relaxation time if the translational contribution to relaxation is significant.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Polar solvation;single exponential relaxation;translational diffusion;time dependent solvation energy.
Department/Centre: Division of Chemical Sciences > Solid State & Structural Chemistry Unit
Date Deposited: 09 Sep 2010 09:54
Last Modified: 19 Sep 2010 06:16
URI: http://eprints.iisc.ernet.in/id/eprint/32111

Actions (login required)

View Item View Item